Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 89, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2022, 9:31 AM CDT for 5 counties in Nebraska. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2022, 9:31 AM CDT (14:31 UTC)
- Expired
- May 30, 2022, 10:45 AM CDT
- In force
- 74 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 2.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WUUS53 KLBF 301431
SVRLBF
NEC015-017-089-103-149-301545-
/O.NEW.KLBF.SV.W.0089.220530T1431Z-220530T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
931 AM CDT Mon May 30 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Rock County in north central Nebraska...
Southeastern Brown County in north central Nebraska...
Northwestern Holt County in north central Nebraska...
Eastern Keya Paha County in north central Nebraska...
Boyd County in north central Nebraska...
* Until 1045 AM CDT.
* At 931 AM CDT, a severe thunderstorm was located over Rose, or 24
miles northeast of Brewster, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bassett, Spencer, Atkinson, Stuart, Butte, Long Pine, Lynch,
Newport, Naper, Gross, Rose, Bristow, Emmet, Dustin, Anoka, Monowi,
Raven, Twin Lakes State Wildlife Management Area, Hull Lake State
Wildlife Management Area and Duff.
This includes the following highways...
Highway 183 between mile markers 155 and 182.
Highway 20 between mile markers 250 and 303.
Highway 281 between mile markers 188 and 223.
Highway 12 between mile markers 70 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4275 9830 4210 9925 4226 9988 4299 9946
4300 9893 4300 9850
TIME...MOT...LOC 1431Z 208DEG 47KT 4219 9953
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDC3 follow-up statements
702
WWUS53 KLBF 301443
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
943 AM CDT Mon May 30 2022
NEC017-301453-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Brown NE-
943 AM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4293 9844 4288 9831 4275 9830 4210 9925
4221 9966 4261 9968 4299 9946 4300 9850
TIME...MOT...LOC 1443Z 208DEG 47KT 4233 9943
$$
NEC015-089-103-149-301545-
/O.CON.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Rock NE-Holt NE-Keya Paha NE-Boyd NE-
943 AM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR ROCK...NORTHWESTERN HOLT...EASTERN KEYA PAHA AND BOYD COUNTIES...
At 943 AM CDT, a severe thunderstorm was located 12 miles northeast
of Rose, or 18 miles south of Bassett, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bassett, Spencer, Atkinson, Stuart, Butte, Lynch, Newport, Naper,
Gross, Bristow, Emmet, Dustin, Anoka, Monowi, Twin Lakes State
Wildlife Management Area, Hull Lake State Wildlife Management Area,
Duff, Mariaville, Mills and Brocksburg.
This includes the following highways...
Highway 183 between mile markers 155 and 182.
Highway 20 between mile markers 252 and 303.
Highway 281 between mile markers 188 and 223.
Highway 12 between mile markers 69 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4293 9844 4288 9831 4275 9830 4210 9925
4221 9966 4261 9968 4299 9946 4300 9850
TIME...MOT...LOC 1443Z 208DEG 47KT 4233 9943
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDC036
WWUS53 KLBF 301529
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1029 AM CDT Mon May 30 2022
NEC089-149-301538-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Rock NE-Holt NE-
1029 AM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR ROCK AND NORTHWESTERN HOLT
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
4281 9865 4280 9871 4283 9875 4284 9888
4290 9895 4290 9899 4279 9928 4277 9941
4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1528Z 199DEG 43KT 4284 9919
$$
NEC015-103-301545-
/O.CON.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Keya Paha NE-Boyd NE-
1029 AM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN KEYA PAHA AND BOYD COUNTIES...
At 1028 AM CDT, a severe thunderstorm was located 10 miles southwest
of Naper, or 24 miles northeast of Bassett, moving north at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Anoka, Monowi, Hull
Lake State Wildlife Management Area, Mills, Brocksburg, Spencer Dam
and Parshall Bridge State Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 209 and 223.
Highway 12 between mile markers 69 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
4281 9865 4280 9871 4283 9875 4284 9888
4290 9895 4290 9899 4279 9928 4277 9941
4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1528Z 199DEG 43KT 4284 9919
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDC641
WWUS53 KLBF 301539
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1039 AM CDT Mon May 30 2022
NEC015-103-301549-
/O.EXP.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Keya Paha NE-Boyd NE-
1039 AM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA AND BOYD
COUNTIES WILL EXPIRE AT 1045 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
4281 9865 4280 9871 4283 9875 4284 9888
4290 9895 4290 9899 4279 9928 4277 9941
4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1539Z 208DEG 47KT 4296 9911
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:53 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 30, 6:53 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service North Platte NE 653 AM CDT Mon May 30 2022 .SHORT TERM...(Today through Tuesday) Issued at 402 AM CDT Mon May 30 2022 Thunderstorm activity will continue today. The surface cold front will remain draped through north central Nebraska as the surface low migrates northeast through South Dakota. Storms will redevelop in the late morning and early afternoon along the front. There is also plenty of upper level support via an upper level jet. Although the jet will be stronger to the east, speeds are 100 knots at 250 mb and 60 knots at 500 mb in north central Nebraska by the early afternoon. Strong thunderstorms are possible with large hail and strong winds as the main threats. Steep mid level lapse rates remain and MLCAPE between 1500 and 2500 J/kg will be present along the front. An isolated tornado might also be possible in far north central Nebraska, but confidence is lower than yesterday based on dryer soundings, weaker signatures on hodographs, and low helicity. Steering winds aloft may push the storms north along the front quickly, limiting the window of storm potential in north central Nebraska. By the mid-afternoon, thunderstorms should be to the north and east of the forecast area as the front moves east with the low. There is also the potential for heavy rainfall in the Panhandle and Sandhills. Energy from upper level low rotates through that area during the day and sufficient moisture is present at the surface with dew points in the 50s. Persistent rainfall is forecasted to bring between 1.5 and 2 inches of total QPF by Tuesday morning. Some thunderstorms may be strong at this time and location, but widespread severe weather is not expected. Recent dry conditions at the surface should also keep flood potential limited. Winds will be strong out of the west during the afternoon across the forecast area as the surface low still maintains influence over regional weather. The position of the front also results in a steep temperature gradient, with highs in the 50s in the Panhandle and in the 70s in central Nebraska. The weather pattern becomes less active Monday night into Tuesday as the surface and upper level lows continue north out of Minnesota into Canada. The upper level jet may still support some rainfall in the Panhandle, but this should taper off by the afternoon. .LONG TERM...(Tuesday night through Sunday) Issued at 402 AM CDT Mon May 30 2022 There is another possibility for precipitation on Wednesday as an upper level disturbance moves east across Nebraska. Severe weather is not expected at this time and rainfall totals should remain light. Wednesday is the coolest day in the long term, with highs in the 50s and 60s, which is between 15 and 20 degrees below normal for early June. Temperatures increase and conditions dry out on Thursday and Friday as an upper level ridge builds over the High Plains. Precipitation chances return Friday night and into early next week as a zonal pattern develops over Nebraska and a series of disturbances move across the state. Temperatures remain below normal through this time period. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 650 AM CDT Mon May 30 2022 Wind and thunder will be the main challenges this TAF period. Expect VCTS at both KVTN and KLBF throughout the day. Will amend for predominate as radar trends dictate. Environment favors hail production so expect any thunderstorms will be capable of hail. There are indications for a narrow corridor of very strong winds to push into central Nebraska from the west, but confidence in timing and location are lacking. Will include some robust gusts through this afternoon but leave out high end gusts until confidence increases. Low level moisture looks a bit limited across southern Nebraska so expect KLBF will maintain VFR conditions outside of thunderstorms. Moisture is deeper to the north and KVTN will trend down to MVFR and may flirt with IFR later this afternoon. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meltzer LONG TERM...Meltzer AVIATION...MBS
Hazardous weather outlook, May 30, 3:51 AM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 351 AM CDT Mon May 30 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-310900- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 351 AM CDT Mon May 30 2022 /251 AM MDT Mon May 30 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. There is a marginal to slight risk for severe thunderstorms generally east of highway 83 today with primary threats of damaging winds and large hail. There is an enhanced risk for severe thunderstorms today across northeastern Nebraska with primary threats of damaging winds, large hail, and a tornado is also possible. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Full forecast details can be found on our website at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 30, 7:30 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service North Platte NE
730 AM CDT Mon May 30 2022
NEZ038-059-301300-
Custer NE-Lincoln NE-
730 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of eastern Lincoln and
southwestern Custer Counties through 800 AM CDT...
At 729 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Maxwell, or 17 miles north of Curtis, moving northeast
at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brady, Maxwell, Keith, Jeffrey Canyon State Wildlife Management Area,
Cottonwood Canyon State Wildlife Management Area and Etna.
This includes Interstate 80 in Nebraska between mile markers 186 and
204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4086 10069 4138 10052 4123 9999 4104 10020
4104 10023 4101 10023 4078 10048
TIME...MOT...LOC 1229Z 206DEG 38KT 4089 10055
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 7:57 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
757 AM CDT Mon May 30 2022
NEZ008>010-301330-
Brown NE-Holt NE-Rock NE-
757 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of central Rock, east
central Brown and northwestern Holt Counties through 830 AM CDT...
At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rose, or 23 miles south of Bassett, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bassett, Newport, Rose, Duff, Pony Lake, Twin Lakes State Wildlife
Management Area and Johnsons Corner.
This includes the following highways...
Highway 183 between mile markers 152 and 182.
Highway 20 between mile markers 252 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4212 9954 4220 9975 4271 9965 4258 9924
4247 9925
TIME...MOT...LOC 1256Z 206DEG 49KT 4224 9960
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 7:58 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
758 AM CDT Mon May 30 2022
NEZ037-038-059-301330-
Custer NE-Lincoln NE-Logan NE-
758 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, eastern Logan and west central Custer Counties through 830
AM CDT...
At 758 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Brady, or 21 miles southeast of Stapleton, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arnold, Gandy, Logan, Shanklin Bluff, Tarboz Lake, Pleasant Hill,
Hoagland, Brown Lake, Milldale and Finchville.
This includes Highway 92 between mile markers 234 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 10028 4116 10050 4171 10047 4153 9979
TIME...MOT...LOC 1258Z 206DEG 46KT 4120 10035
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SporerLocal storm report, May 30, 8:23 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM HAIL 8 SE ARNOLD 41.34N 100.08W
05/30/2022 E1.00 INCH CUSTER NE PUBLIC
&&
GOMEZSpecial weather statement, May 30, 8:41 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
841 AM CDT Mon May 30 2022
NEZ006-007-009-010-301430-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
841 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern Rock,
northwestern Holt, east central Keya Paha and Boyd Counties through
930 AM CDT...
At 840 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Stuart, or 17 miles northeast of Bassett, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spencer, Stuart, Butte, Naper, Gross, Bristow, Dustin, Anoka, Spencer
Dam, Parshall Bridge State Wildlife Management Area, Hull Lake State
Wildlife Management Area and Anncar.
This includes the following highways...
Highway 281 between mile markers 208 and 223.
Highway 12 between mile markers 91 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4293 9844 4292 9839 4259 9909 4266 9937
4300 9915 4299 9850
TIME...MOT...LOC 1340Z 209DEG 40KT 4269 9921
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CDCLocal storm report, May 30, 9:02 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL BRADY 41.02N 100.37W
05/30/2022 E1.50 INCH LINCOLN NE CO-OP OBSERVER
&&
GOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 7:35 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 7:44 PM CDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 7:47 PM CDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 8:14 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 8:30 PM CDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 8:53 PM CDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 9:12 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 9:33 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 9:41 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 10:38 PM CDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 11:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 30, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 30, 12:11 AM CDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 30, 12:30 AM CDT | Special Weather Statement | LBF | Custer | 30 min |
| May 30, 12:34 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 30, 12:39 AM CDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 30, 12:46 AM CDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 30, 12:50 AM CDT | Special Weather Statement | LBF | Loup | 25 min |
| May 30, 12:53 AM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 1:06 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 1:11 AM CDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 1:27 AM CDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 1:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 1:48 AM CDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 2:21 AM CDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 2:28 AM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 2:57 AM CDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 2:58 AM CDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 3:10 AM CDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 3:22 AM CDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 4:12 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 4:27 AM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 4:46 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 6:32 AM CDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 6:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 6:43 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 7:03 AM CDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 7:15 AM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 7:30 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 7:57 AM CDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 7:58 AM CDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 8:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 8:41 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 10:50 AM CDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 10:52 AM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 11:43 AM CDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 11:47 AM CDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 12:00 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 12:16 PM CDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 12:48 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 1:27 PM CDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 2:38 PM CDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 3:16 PM CDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 3:44 PM CDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 3:58 PM CDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 5:03 PM CDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.